![]() |
Super edge-magic labeling for ??-uniform, complete ??-uniformand complete ??-uniform ??-partite hypergraphs |
---|---|
รหัสดีโอไอ | |
Creator | 1. Ratinan Boonklurb 2. Authawich Narissayaporn 3. Sirirat Singhun |
Title | Super edge-magic labeling for ??-uniform, complete ??-uniformand complete ??-uniform ??-partite hypergraphs |
Publisher | Research and Development Office, Prince of Songkla University |
Publication Year | 2564 |
Journal Title | Songklanakarin Journal of Science and Technology (SJST) |
Journal Vol. | 43 |
Journal No. | 2 |
Page no. | 331-334 |
Keyword | super edge-magic, complete ??-uniform hypergraph, complete ??-uniform ??-partite hypergraph, hypergraph, labeling |
URL Website | https://rdo.psu.ac.th/sjstweb/index.php |
ISSN | 0125-3395 |
Abstract | Let ?? be a hypergraph with a vertex set ?? and a hyperedge set ??. Generalized from the super edge-magic in a graph, wesay that a hypergraph ?? is super edge-magic if there is a bijection ??: ?? ? ?? ? {1,2,3, , |??| + |??|} which satisfies: (i) there existsa constant ? such that for all ?? ? ??, ??(??) + ?????? ??(??) = ? and (ii) ??(??) = {1,2,3, , |??|}. In this paper, we give a necessarycondition for a ??-uniform hypergraph to be super edge-magic. We show that the complete ??-uniform hypergraph of ?? vertices issuper edge-magic if and only if ?? ? {0,1, ?? ? 1, ??}. Finally, we also prove that the complete ??-uniform ??-partite hypergraph withthe same number of vertices in each partite, namely ??, is super edge-magic if and only if (??, ??) = (1, ??) for all ?? ? 2 and (??, ??) =(2, 3). |